# SDR EISA95425

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR BENT DAMAGED STATION 580 TOP OF FWD CARGO DOOR CUT OUT.  REMOVED DAMAGED DOUBLER IAW SRM 51-10-1, FABRICATED NEW DOUBLER IAW 51-10-1.  TREATED PRIMED AND INSTALLED DOUBLER PER SRM 51-10-1.  (M)
